Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for fever and vomiting in a child - Online Doctor Chats

Date : 10-Sep-2014
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1503 Questions
Doctor:Hi
Doctor: Please proceed with your query.
User:hi doc i hope u remember i chatted with u today regarding my daughter s fever 4.9 yrs age
User:she had fever from yesterday 4 am with little cold and vomitting tendency
Doctor:ok
User:she vomitted twice today and had fever so already gave her crocin twice and once ibugesic when fever did not come down
User:after giving ibugesic fever is not there as she was sweating a lot
Doctor:ok
User:but now i see that after giving ibugesic at 3 45 pm she has passed watery loose motion 3 times is this natural
User:i mean slowly loose motion has developed
Doctor:Loose motion is part of the viral infection
User:ok is there any medicine i need to give her again to stop loose motion or it will go off naturally
Doctor:It will go off naturally
Doctor:Give her ORS in pure drinking water
Doctor:Whenever she gets loose motions
User:may be by tomorrow i guess
User:ok
Doctor:If it is viral, it will last for around 5 - 10 days depending on the virus
User:i see
User:ok thank u doc
Doctor:Don't worry
Doctor:She will be better soon
User:thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor